# SDR UIEA2021100302167

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 18,863 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN WE RECEIVED AN EQUIPMENT OVHT LIGHT WITH FWD EQ SUP FAN 1 MSG( PERFORMED OPERATIONAL TEST OF FWD RACK SUPPLY FAN. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. )
